# SDR SWAA2024061897321

- Difficulty date: June 1, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 26,504 hours, 13,013 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL#241DF DELAMINATED<[01] RECEIVED NEW FLOOR PANEL #144A5810-128; PANEL WILL BE CLOSED ON TTG8T33ZT.;[02] CORRECTING STE 1:RECEIVED NEW FLOOR PANEL #144A5810-128; PANEL WILL BE CLOSED ON TTG8Q00T33ZT.;[03] VERIFIED STEP:2 AUDIT C/W REF MPM 52.02.02
